# SDR CALA2019022200284

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY AFT LWR CORNER FITTING HAS CORROSION AROUND FASTENER HOLES, A3NB-05-3-6013, PER HAECO NR 9293211, REMOVED AND REPLACED FORWARD CARGO COMPARTMENT AFT LOWER CORNER FITTING IAW A320 SRM 51-72-11-911-002 PARAGRAPH 2. INSP BY LC-61.
